# SDR CALA2017032500717

- Difficulty date: March 25, 2017
- Submitted: March 26, 2017
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 56,979 hours, 22,578 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT STILL HAS PERSISTENT ACRID SMELL FROM23MAR17 HOT PAD OVERHEATING. ALL SYSTEMS NORMAL. NOTED BY MAINTENANCE.
